# SDR ABXA010766

- Difficulty date: February 25, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 54,132 hours, 65,212 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Part number: 59114063
- Condition: Cracked
- Location: Ext. Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS IN FUSELAGE SKIN AT UPPER AFT DOOR STOP HOLE FOR MAIN ENTRY DOOR. EACH CRACK IS APPROXIMATELY .350 INCHES LONG. REPAIRED CRACKED AREA OF FUSELAGE SKIN IAW E.A. 53100126-001.
